# SDR UIEA2019021853231

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,955 hours, 14,607 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 8568042
- Condition: Not Reported
- Location: Apu Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR INOP.( TRANSFERRED TO MDDR #107318 PER 49-11-1-1   REMOVED AND REPLACED APU SURGE VALVE FILTER IAW B767 AMM 49-53-06 OPS CHECKED NORMAL, NO LEAKS FOUND. APU AIR PARAMETERS NORMAL DURING ENGINE START/RUN. THIS CLEARS MDDR 107318, PLACARD REMOVED.  )
